# SDR AWXA200401160

- Difficulty date: October 26, 2004
- Submitted: October 27, 2004
- Operation: Air carrier
- Aircraft: N309AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24711
- Aircraft time: 46,302 hours, 31,367 cycles
- Engine: Cfmint CFM563B2
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: BMS13311122
- Condition: Broken
- Location: Seat Row 23 Lt
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE EMERGENCY ESCAPE PATH LIGHT AT SEAT ROW 23 LT WAS FOUND INOPERATIVE.  MAINTENANCE REPAIRED BROKEN WIRE AT EMERGENCY ESCAPE PATH LIGHT SEAT ROW 23 LT, OPERATIONAL CHECK WAS GOOD.
